# SDR MWEA070218

- Difficulty date: September 5, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 52,938 hours, 47,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360151
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE HAS A 6 INCH GOUGE APPROXIMATELY AT FRAME STATION 1190 LONGERON 23 LEFT.  FABRICATED AND INSTALLED DOUBLER.
